Hi everybody, I want to warn against self medication and too much T3.
Around 4 years ago I decided to replace my NHS thyroxin with NDP Armour or Nature Throid. I was given a dose of 1 grain and 50 UG of NHS thyroxin and 100 MG of pregenenolone. I felt great, I was puting in sockets in the walls and plastering, we went on holidays and there was no stopping me. Even my GP was pleased my TSH although suppressed, my Free T4 was in the corrects limits. What I did not know my T3 was very high. I would wake up in a sweat and my heart was racing. Around this time last year, I tried to hang a tv on the wall and collapsed with terrible shortness of breath. I went to see my GP and I was diagnosed Atrial Fibrillation.
Lucky, I had a procedure in June of this year that put my heart into paroxysmal AF, instead of chronic, I now get spasms and I am waiting for the results of tests and hopefully early in the new year I will have another Pulmonary vein ablation,
When I get into trouble with my thyroid, I go and see an amazing Endo in South Africa. I have seen him around 5 times now and I will this time do what he says in earnest. I was taking too much t3 which has put too much strain on my heart. He has cut down to a 1/4 grain and 75 mg of NHS t4 (teva|) and other drugs to help me lose weight and control my insulin overload.
So please don't reach for the thyroxin, if you TSH is wrong or you need too much Thyroxin, there is a good chance that is not the cause, It your adrenals or sex hormones, or lack of them.
Please do not over dose. I now have AF, may be two leaky valves and I will have to go into hospital again in the new year. I know its not nice to feel unwell but look at other things, not just your thyroxin.